The Krull-Schmidt-Remak-Azumaya Theorem for G-groups


ALTUN ÖZARSLAN M., Facchini A.

5th International Conference Noncommutative Rings and their Applications, Lens, France, 12 - 15 June 2017, vol.727, pp.25-38 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 727
  • Doi Number: 10.1090/conm/727/14622
  • City: Lens
  • Country: France
  • Page Numbers: pp.25-38

Abstract

We present some results related to G-groups and their category G-Grp in connection with the category Grp of all groups and the category R-Mod of all left modules over a fixed ring R. In particular, we prove that the Krull-Schmidt-Remak-Azumaya Theorem holds for G-groups, where G is a fixed group, for finite families of G-groups. A key role in this setting is played by the class of completely indecomposable G-groups.